# SDR F3LA2023111000203

- Difficulty date: October 31, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 18,043 hours, 7,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001273898-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON LH AFT DOOR SILL BEAM BETWEEN FR 66-68 REPAIR REQUIRED AS PER SRM 53-41-14-283-002 REV. 38 AND SRM 53-41-14-300-003 REV 38 CORRECTIVE ACTION: REPAIRED LH AFT DOOR SILL BEAM AS PER SRM 53-41-14-300-001REV 38 MX ACTION IS ACCEPTABLE.
